| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's display went off during use.As a result, defibrillation therapy may have been delayed or unavailable, if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and advised the customer that their device is not repairable.Stryker returned the device to the customer without performing any repairs.The cause of the reported issue could not be determined.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
Additional Manufacturer Narrative
The cause of the issue was determined to be the system pcb.The reported issue of unexpected loss of power was not verified or duplicated, as the device would not boot-up, but it is likely caused by the system pcb as well.
Event or Problem Description